Josip Pečarić
Josip Pečarić
Akademik, Tekstilno-tehnološki fakultet, Sveučilište u Zagrebu
Verified email at ttf.hr - Homepage
TitleCited byYear
Classical and new inequalities in analysis
DS Mitrinovic, J Pecaric, AM Fink
Springer Science & Business Media, 2013
20922013
Mond-Pečarić method in operator inequalities
T Furuta, J Mićić, J Pečarić, Y Seo
Element, 2005
3622005
Inequalities for differentiable mappings with application to special means and quadrature formulae
CEM Pearce, J Pečarić
Applied Mathematics Letters 13 (2), 51-55, 2000
3132000
Hadamard-type inequalities for s-convex functions
US Kirmaci, MK Bakula, ME Özdemir, J Pečarić
Applied Mathematics and Computation 193 (1), 26-35, 2007
3032007
Generalization of Hilbert's and Hardy-Hilbert's Integral Inequality
Y Bicheng, I Brnetić, M Krnić, J Pečarić
Mathematical Inequalities and Applications 8 (2), 259, 2005
1352005
Hadamard's inequality for r-convex functions
PM Gill, CEM Pearce, J Pecaric
Journal of Mathematical Analysis and Applications 215 (2), 461-470, 1997
1301997
The best bounds in Gautschiís inequality
N Elezovic, C Giordano, J Pecaric
Math. Inequal. Appl 3 (2), 239-252, 2000
1192000
Exponential convexity method
J Jaksetic, J Pecaric
J. Convex Anal 20 (1), 2013
1112013
A variant of Jensenís inequality of Mercerís type for operators with applications
A Matković, J Pečarić, I Perić
Linear Algebra and Its Applications 418 (2-3), 551-564, 2006
1052006
Generalizations of some inequalities of Ostrowski--Grüss type
CEM Pearce, J Pečarić, N Ujević, S Varošanec
Mathematical Inequalities and Applications 3 (1), 25-34, 2000
972000
On Jessen's inequality for convex functions
PR Beesack, JE Pečarić
Journal of mathematical analysis and applications 110 (2), 536-552, 1985
971985
Improvement and further generalization of inequalities of Ostrowski-Grüss type
M Matić, J Pečarić, N Ujević
Computers & Mathematics with Applications 39 (3-4), 161-175, 2000
962000
Note on some Hadamard-type inequalities
MK Bakula, J Pečarić
Journal of Inequalities in Pure and Applied Mathematics 5 (3), Article 74, 2004
932004
On generalization of the inequality of A. Ostrowski and some related applications
GV Milovanović, JE Pečarić
Publikacije Elektrotehničkog fakulteta. Serija Matematika i fizika, 155-158, 1976
93*1976
Stolarsky means and Hadamard's inequality
CEM Pearce, J Pečarić, V Šimić
Journal of Mathematical Analysis and Applications 220 (1), 99-109, 1998
871998
A generalization of Hadamards inequality for isotonic linear functionals
JE Pečarić, DS Sever
811991
Properties of some functionals related to Jensen's inequality
SS Dragomir, J Pečarić, LE Persson
Acta Mathematica Hungarica 69 (4), 129-143, 1995
791995
Hilbert's inequalities and their reverses
M Krnić, J Pečarić
Publicationes Mathematicae Debrecen 67 (3-4), 315, 2005
782005
The unified treatment of trapezoid, Simpson and Ostrowski type inequality for monotonic mappings and applications
SS Dragomir, J Pecaric, S Wang
RGMIA research report collection 2 (4), 1998
771998
A note on the Jensen-Hadamard inequality
SS Dragomir, JE Pečarić, J Sándor
Mathematica-Rev. Anal. Numér. Théor. Approx. 19 (1), 29-34, 1990
701990
The system can't perform the operation now. Try again later.
Articles 1–20